# SDR SWIA202509290010

- Difficulty date: September 10, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N617UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000819
- Aircraft time: 12,691 hours, 8,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON FWD PASSENGER DOOR SEAL REST IN 6 LOCATIONS AS MARKED. (C-CHECK RO 09/28/2025) REMOVED AND REPLACED FWD PAX DOOR AFT SEAL DEPRESSOR. REF. SRM 51-40--08. SEE CONTINUE CARD FOR ADDITIONAL WORK PERFORMED.
